Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Graying of hair after Mintop use - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Average Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3391 Questions
User :   hi any1 dere?
Doctor :   Hi
User :   hello sir
Doctor :   How can I help you
User :   i need help regarding hairs
Doctor :   Ok..
User :   i ma using mintop to stop hair fall
Doctor :   For Administrative and health purposes, Please provide these details -Age: Gender: Occupation: Location: Marital Status: Dependants: Yes/No
User :   but now my hairs are greying because of it
Doctor :   Ok..
User :   i am 25 years of age
User :   are u dermatologist?
Doctor :   I am a General Practitioner, I believe I can help you within my expertise and If required I shall recommend a specialist.
User :   k
User :   so what should i do
User :   mintop is dr reddys minioxidle oil
Doctor :   CAn you provide the rest of the details too.
Doctor :   Ok..
Doctor :   I know that;do you have the problem of Dandruff too and since when are you using Mintop.
User :   anything else u wanna know?
User :   nope
User :   i dont have dandruff problem and i have been using mintop for past 7-8 months i guess
Doctor :   Was it prescribed or self medication..
Doctor :   that u r using Mintop.
User :   prescribed
Doctor :   do you apply any Added coloring agent too
Doctor :   Like dye or colors.
User :   nope
Doctor :   Has the hair fall stopped.
Doctor :   what is your diet regular and routine.. since it will have an impact on your hairs..
User :   ya a bit
User :   see its same that i was having before
Doctor :   ok..
User :   but earlier i didnt had grey harirs but now they are turing grey with greater rate
Doctor :   premature greying of the hair was associated with a lowering of bone mineral density (BMD) and osteopenia
User :   ????
User :   i guess my greying is related to this oil
Doctor :   Since there are many such causes for premature Greying and the
Doctor :   Exact cause needs to be found out befor commming to any conclusion..
Doctor :   Certainly Mintop oil are you talking of..
Doctor :   Are you talking of Mintop oil are you .
Doctor :   that has resulted in Greying.
User :   ya i think its because of oil
User :   as i stop using the oil for some days i can see that greying is less
Doctor :   Have you discussed this with your dermatologist
User :   hmmmmm
User :   ok thankz
User :   for ur info
Doctor :   Fill this form and tell Me when done..
Doctor :   You were telling some thing..
User :   nope thanks for info i guess i will have to go to some dermatologist
Doctor :   Thanks for consulting Health care magic. Bye for now. Please refer your friends to our service
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor